Takip et
Halit Orhan, Orcid Number: 0000-0001-3609-5024
Halit Orhan, Orcid Number: 0000-0001-3609-5024
Professor of Mathematics, Ataturk University, ERZURUM-TURKIYE
atauni.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coefficient bounds for new subclasses of bi-univalent functions
M Cağlar, H Orhan, N Yağmur
Filomat 27 (7), 1165-1171, 2013
2302013
Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions
E Deniz, H Orhan, HM Srivastava
Taiwanese journal of mathematics 15 (2), 883-917, 2011
1132011
Geometric properties of generalized Struve functions
H Orhan, N Yagmur
An. Stiint. Univ.‘Al. I. Cuza’Iasi, Mat 63 (2), 229-244, 2017
932017
On a subclass of certain starlike functions with negative coefficients
M Kamali, H Orhan
Bulletin of the Korean Mathematical Society 41 (1), 53-71, 2004
852004
Second Hankel determinant for bi-starlike and bi-convex functions of order β
E Deniz, M Çağlar, H Orhan
Applied Mathematics and Computation 271, 301-307, 2015
842015
Bounds for the second Hankel determinant of certain bi-univalent functions
H Orhan, N Magesh, J Yamini
Turkish Journal of Mathematics 40 (3), 679-687, 2016
832016
The Fekete–Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains
H Orhan, E Deniz, D Raducanu
Computers & mathematics with applications 59 (1), 283-295, 2010
772010
Radii of starlikeness of some special functions
Á Baricz, D Dimitrov, H Orhan, N Yağmur
Proceedings of the American Mathematical Society 144 (8), 3355-3367, 2016
742016
Subclasses of analytic functions defined by a generalized differential operator
D Raducanu, H Orhan
Int. J. Math. Anal 4 (1), 1-15, 2010
632010
Initial coefficient bounds for a general class of bi-univalent functions
H Orhan, N Magesh, VK Balaji
Filomat 29 (6), 1259-1267, 2015
592015
The Fekete-Szegö problem for a generalized subclass of analytic functions
E Deniz, H Orhan
Kyungpook Mathematical Journal 50 (1), 37-47, 2010
562010
Starlikeness and convexity of generalized Struve functions
N Yagmur, H Orhan
Abstract and Applied Analysis 2013, 2013
542013
Bounds for radii of starlikeness and convexity of some special functions
İ Aktaş, Á Baricz, H Orhan
Turkish Journal of Mathematics 42 (1), 211-226, 2018
522018
Neighborhoods of a class of analytic functions with negative coefficients.
H Orhan, M Kamali
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2005
482005
The Radius of -Convexity of Normalized Bessel Functions of the First Kind
Á Baricz, H Orhan, R Szász
Computational Methods and Function Theory 16 (1), 93-103, 2016
452016
A generalization on subfamily of p-valent functions with negative coefficients
H Orhan, H Kiziltunç
Applied mathematics and computation 155 (2), 521-530, 2004
452004
Some general univalence criteria for a family of integral operators
HM Srivastava, E Deniz, H Orhan
Applied mathematics and computation 215 (10), 3696-3701, 2010
442010
Fekete–Szegö problem for certain classes of Ma-Minda bi-univalent functions
H Orhan, N Magesh, VK Balaji
Afrika Matematika 27 (5), 889-897, 2016
432016
Some properties of certain subclasses of analytic functions with negative coefficients by using generalized Ruscheweyh derivative operator
E Deniz, H Orhan
Czechoslovak mathematical journal 60, 699-713, 2010
412010
Hardy space of generalized Struve functions
N Yagmur, H Orhan
Complex variables and elliptic equations 59 (7), 929-936, 2014
362014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20